# SDR CWQA20230405001

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N457CP
- Make and model: Beech 400BEECH
- Aircraft serial: RK557
- Aircraft time: 2,963 hours, 2,025 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB APPROX. FL320 CREW EXPERIENCED A TRIM RUNAWAY FROM THE RIGHT SIDE TRIM TAB.  UPON DISCONNECTION OF AUTOPILOT, TRIM RUNAWAY STOPPED, AND MANUALLY TRIMMED AS NEEDED.
CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNEVENTFUL LANDING PERFORMED. 
MAINTENANCE EVALUATION COULD NOT DUPLICATE PROBLEM,  INSPECTION OF ROLL TRIM SYSTEM ACTUATORS, TRAVEL, ELECTRICAL WIRING / CONNECTIONS, AND MULTIPLE OPERATION CHECKS OF ROLL TRIM SYSTEM WERE NORMAL.  PRECAUTIONARY SWAP OF #1 AND #2 FLIGHT CONTROL COMPUTER CARDS PER OEM RECOMMENDATION, ALL TESTS AND INDICATIONS NORMAL.  SUBSEQUENT FLIGHT PERFORMED WITH NO ISSUES.
